I have as above. I see on my computer moxifloxacin can cause additional loss of breath. I take Spiriva and onbrez in the morningAlso Flomax morning and night.
Have emphysema have oxygen. Would moxifloxacin be o k?
- 18 May 2013 by arnold moore
- 19 May 2013
- flomax, spiriva, chronic obstructive pulmonary disease, moxifloxacin, oxygen
Added 19 May 2013:
since the drug moxifloxacin can shorten my breath it does not seem a proper drug for me. So I am thinking maybe leave it be. what do you say?
I can find no contraindication of emphysema, nor a side effect of shortness of breath. It is used first and foremost in chronic bronchitis. According to my reference it doesn't sound bad for you. I've seen it used in patients with various forms of COPD. If your doctor ordered it for you he must think its the drug you should take.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 30 Jun 2010 • 2 answers
Posted 16 Feb 2013 • 1 answer
Posted 31 May 2014 • 2 answers
Posted 4 Jul 2014 • 3 answers